Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Tested positive for lupus. On metoprolol 25mg for irregular heartbeat. Reason for swollen leg?

I am being referred to a rheumatologist due to positive blood tests for Lupus . I have been on Metoprolol 25mg since 2005 for irregular heart rate . If this is drug induced and I am off the Metoprolol how long will it be before I begin to fell present symptoms are ankle and leg swelling with arthritic and muscle pain. Thank you.
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my abilities.

Lupus is a very serious illness and it affects multiple organs, it could very well be that it is affecting your kidneys right now and that is what is causing the swelling.
I recommend you see your doctor and tell him about this, so that he can run some tests and confirm the diagnosis and accordingly give you new medication.

I hope this answered your question.
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor